# SDR DALA2024071607194

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N956DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38742
- Aircraft time: 26,904 hours, 14,028 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2233
- Condition: Inoperative
- Location: Te Flap Sys
- Part time: 26,893 hours, 14,018 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

SHIP 3956 -UFC/DE- PERFORMED GO AROUND DUE TO TRAILING EDGE FLAP LOCKOUT ON APPROACH GRR. DECLARED EMERGENCY AND LANDED NORMALLY USING ALTERNATE FLAPS. CORRECTIVE ACTION: FSEU FAULT CODE 27-52260 (TE FLAP SNSR R). REPLACED RIGHT FLAP POSITION TRANSMITTER. OPS CHECKS GOOD.
